Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Full metadata record
DC FieldValueLanguage
dc.contributor.authorSu, X.-
dc.contributor.authorShi, P.-
dc.contributor.authorWu, L.-
dc.contributor.authorSong, Y.-
dc.identifier.citationIEEE Transactions on Fuzzy Systems, 2012; 20(6):1114-1129-
dc.description.abstractIn this paper, the problem of l2- l∞ filtering for a class of discrete-time Takagi-Sugeno (T-S) fuzzy time-varying delay systems is studied. Our attention is focused on the design of full- and reduced-order filters that guarantee the filtering error system to be asymptotically stable with a prescribed H∞ performance. Sufficient conditions for the obtained filtering error system are proposed by applying an input-output approach and a two-term approximation method, which is employed to approximate the time-varying delay. The corresponding full- and reduced-order filter design is cast into a convex optimization problem, which can be efficiently solved by standard numerical algorithms. Finally, simulation examples are provided to illustrate the effectiveness of the proposed approaches.-
dc.description.statementofresponsibilityXiaojie Su, Peng Shi, Ligang Wu and Yong-Duan Song-
dc.publisherIEEE-Inst Electrical Electronics Engineers Inc-
dc.subjectApproximation methods-
dc.subjectdelay systems-
dc.subjectsymmetric matrices-
dc.subjecttime varying systems-
dc.titleA Novel approach to filter design for T-S fuzzy discrete-time systems with time-varying delay-
dc.typeJournal article-
dc.identifier.orcidShi, P. [0000-0001-8218-586X]-
Appears in Collections:Aurora harvest
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.